Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 198, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 27, 2017, 1:25 PM CDT for Green County, Hart County, Metcalfe County, Kentucky. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2017, 1:25 PM CDT (18:25 UTC)
- Expired
- May 27, 2017, 2:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Green County, KY, Hart County, KY, Metcalfe County, KY
The radar
The Louisville radar (KLVX), 94 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
977
WUUS53 KLMK 271825
SVRLMK
KYC087-099-169-271900-
/O.NEW.KLMK.SV.W.0198.170527T1825Z-170527T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
125 PM CDT SAT MAY 27 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southwestern Green County in central Kentucky...
Southeastern Hart County in central Kentucky...
Northwestern Metcalfe County in south central Kentucky...
* Until 200 PM CDT
* At 124 PM CDT, a severe thunderstorm was located 12 miles northwest
of Edmonton, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Monroe, Center, Little Barren, Hudgins, Node, Donansburg, Thurlow,
Crailhope, Fry and Whickerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3709 8576 3711 8576 3711 8577 3714 8578
3715 8576 3717 8575 3717 8578 3715 8585
3735 8568 3716 8541 3712 8550 3708 8574
TIME...MOT...LOC 1824Z 241DEG 23KT 3714 8572
HAIL...1.00IN
WIND...60MPH
$$
AMS2 follow-up statements
980
WWUS53 KLMK 271840
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
140 PM CDT SAT MAY 27 2017
KYC169-271850-
/O.CAN.KLMK.SV.W.0198.000000T0000Z-170527T1900Z/
Metcalfe KY-
140 PM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN METCALFE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
south central and central Kentucky.
LAT...LON 3721 8579 3735 8568 3716 8541 3712 8550
TIME...MOT...LOC 1840Z 241DEG 23KT 3719 8561
$$
KYC087-099-271900-
/O.CON.KLMK.SV.W.0198.000000T0000Z-170527T1900Z/
Green KY-Hart KY-
140 PM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHWESTERN GREEN AND SOUTHEASTERN HART COUNTIES...
At 140 PM CDT, a severe thunderstorm was located 7 miles southwest of
Greensburg, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Monroe, Hudgins, Donansburg, Thurlow, Fry, Whickerville, Grab, Exie,
Newt and Pierce.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
LAT...LON 3721 8579 3735 8568 3716 8541 3712 8550
TIME...MOT...LOC 1840Z 241DEG 23KT 3719 8561
HAIL...1.00IN
WIND...60MPH
$$
AMS973
WWUS53 KLMK 271900
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
200 PM CDT SAT MAY 27 2017
KYC087-099-271910-
/O.EXP.KLMK.SV.W.0198.000000T0000Z-170527T1900Z/
Green KY-Hart KY-
200 PM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREEN AND
SOUTHEASTERN HART COUNTIES HAS EXPIRED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been allowed to expire.
A severe thunderstorm watch remains in effect until 900 PM CDT for
south central and central Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3721 8579 3735 8568 3716 8541 3712 8550
TIME...MOT...LOC 1900Z 241DEG 23KT 3724 8549
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 11:58 AM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 27, 11:58 AM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1258 PM EDT Sat May 27 2017
...Updated Aviation Discussion...
...Forecast Update...
Issued at 1132 AM EDT Sat May 27 2017
A few showers and storms have already begun to develop across south
central KY this morning with hail reported in Morgantown. Storm
development still should be somewhat limited over the next couple of
hours due to the cap still in place. However, the latest AMDAR
soundings have shown this inversion eroding this morning with 700 mb
temps cooling to 9-9.5 C from 12+ C earlier this morning. Scattered
storms are still expected to develop this afternoon. Currently, the
greatest wind threat looks to be across southern IN and north
central KY where DCAPE is maximized at 1000-1200 J/kg. Any stronger
storm across the forecast area could produce marginally severe hail
as well. The forecast was updated based on current radar trends and
to decrease cloud cover through the early afternoon hours.
.Short Term (Now through Sunday)...
Issued at 335 AM EDT SaT May 27 2017
...Multiple Severe and Flooding Threats Expected Through Sunday...
An active and complex 2 days of weather is expected to unfold across
the Ohio River Valley. During this time, multiple periods of severe
weather are possible along with a localized hydro threat for areas
that see repeated thunderstorms.
This Morning Into Early Evening...
Recent AMDAR soundings from early morning arrivals into KSDF reveal
a very stout 700 mb inversion around 12+ C. This has kept activity
quiet across our area, despite CAM and operational models trying to
develop isolated to scattered showers and storms. Forecast soundings
have had a good handle on this inversion, and it should hold through
sunrise, before gradually weakening as we move toward midday and
afternoon. So, early morning model depiction of shower and storm
chances appear to be overdone, but do buy into scattered development
by this afternoon as the atmosphere becomes strongly unstable.
Warm/moist low levels characterized by surface T/Td around 80/70
beneath very steep mid level lapse rates should yield MLCAPE Values
around 2500-3500 J/KG. Some higher instability values may be
realized where low 70s Tds are able to pool. Overall deep layer
shear profile for this afternoon isn't that impressive with marginal
20-30 knot values likely supporting a mixture of pulse and briefly
organized clusters of storms. Given the amount of instability and
dry air in the mid levels, DCAPE values around 1000 J/KG should
support a localized damaging wind threat. In addition, a large hail
threat will exist with the strongest updrafts. At this point, feel
the strongest threat for an afternoon severe storm will be across
south central KY where capping looks a little weaker than in the
northern CWA.
Will also have to watch for a localized Flash Flood threat if any
training or repeated t-storm activity takes place. In particular,
worried about a late morning/midday complex surviving from the
Ozarks into our SW CWA, and about an afternoon E-W oriented boundary
somewhere near I-64 that could be the focus for training storms. In
coordination with JKL, part of the WPC Excessive Rainfall Slight
Risk, and the potential for multiple rounds of convection with high
PWATS, will hoist a Flash Flood Watch along and south of I-64 this
afternoon through Sunday.
Overnight...
Scattered convection should continue into the early evening before a
relative lull occurs ahead of the next severe weather threat. Hi-res
models have come into relative agreement of an organized MCS that is
currently over NE/KS re-intensifying this evening in an extremely
unstable environment over MO and surrounding states. It appears this
complex will take an ESE direction with a compromise between almost
due east 700-300 mb flow and the stronger instability gradient to
it's south. This would result in the strongest forward propagation
occurring across the Mo Bootheel into western KY and down into
western TN. The strong cold pool associated with the complex would
still pack a punch into our CWA, especially along and west of I-65,
and across southern KY. Moderate instability should still exist in
the 1500-2500 J/KG range in these areas. A reasonable estimate would
be for fairly widespread 45-55 mph winds, with localized pockets of
60+ mph winds sometime between Midnight and 6 AM EDT. The best
chance for the strongest winds would be in our SW CWA where some
more significant wind gusts can't be ruled out. Also don't want to
leave out that lightning could be quite prolific at times this
afternoon and overnight.
Looking at other severe threats, can't rule out an isolated spin up
tornado, however low level shear profiles are not ideal. Best threat
for this occurrence would also be in our SW CWA, or along any remnant
boundary from previous convection. The large hail threat should be
relatively low, but not zero, as the complex will be very outflow
dominant by this point. Finally, localized flooding will be a
concern, especially for areas that see afternoon storms. The
progressive nature of the forward propagating MCS is a limiting
factor to a more widespread flooding concern.
Sunday...
We'll spend much of the day recovering from the stabilized airmass
that the massive cold pool leaves behind. However by late afternoon
and early evening, forecast soundings show destabilization again
ahead of an approaching cold front. Won't spend too much time on
Sunday, but the idea is that we will have another severe threat if
we are able to destabilize. Main threat would be localized damaging
winds, hail, and an isolated flooding concern.
.Long Term (Sunday night through Friday)...
Issued at 335 AM EDT Sat May 27 2017
Sunday Night...
By Sunday night, a roughly 1002mb surface low will move through the
eastern Great Lakes ahead of shortwave rotating through the parent
trough. As the system pushes east, it will drag a cold front through
the region by dawn on Monday. Ahead of the front, expect scattered
showers and thunderstorms to continue. Instability should be waning
by the evening hours, however lingering modest instability may be
enough to support a lingering gusty wind threat. Also some localized
flooding may be a concern depending on how much rain is received
earlier in the weekend. Lows should drop into the low 60s by dawn on
Monday.
Memorial Day - Night...
Expect to salvage a nice day Memorial Day as mid level dry slot
works into our region south of the occluded and expansive upper low
over the western Great Lakes. Meanwhile, cold front should be far
enough southeast to keep mentionable pops away from the Lake
Cumberland region. Expect plenty of sunshine with highs topping out
in the upper 70s and touching 80.
On Monday night, a few light showers could work into southern
Indiana after Midnight as another shortwave rotates through the
parent trough. Otherwise, expect dry with lows bottoming out in the
upper 50s to near 60.
Tuesday - Friday...
The eastern CONUS trough stays established through the remainder of
the work week, with individual disturbances rotating through the
base of the trough. Meanwhile, a weak frontal boundary may set up
around or just south of our CWA by mid to late week. Will carry low
chances of mainly diurnally driven shower and storm chances during
this time.
Temps during this time should mostly be in the upper 70s to near 80.
Meanwhile, lows should mostly be in the upper 50s and low 60s.
&&
.Aviation (18Z TAF Update)...
Issued at 1250 PM EDT Sat May 27 2017
Forecast confidence is fairly low as the hi-res models are starting
to lose their handle on what will happen. Main challenges are
convective potential this afternoon, and then the impact of the MCS
likely to affect at least some part of Kentucky late tonight.
MVFR stratus deck that has taken SDF and LEX in and out of fuel-
alternate this morning is finally dissipating. Initialization looks
like a last-minute call but may be able to start off VFR, but any
cloud deck will be between 2000-3000 feet.
For this afternoon, the air mass is quite moist and unstable, with
quite a few boundaries left behind by convection that passed well to
our north last night. Most model runs show scattered storms popping
up after 19-20Z, and that seems reasonable but we will limit the
VCTS mention to SDF and LEX, where the strong mid-level cap is
likely to erode first. Look for any storms that develop to dissipate
around sunset, as wind fields appear too weak to provide much
organization.
The evening looks mainly dry, but the much-anticipated, outflow-
dominated MCS will roll quickly across the area after midnight.
Given the expected structure of this system, will hit winds hard,
with 30-40 kt gusts at times. Still some question as to the track,
and will only carry a TEMPO at BWG, which seems most likely to be
impacted. With the lower confidence at SDF and LEX, will only carry
a PROB30, and not hit the winds quite as hard.
Low ceilings will linger into the morning behind the convective
complex, but the best chance of continued precip and lower ceilings
will be at BWG as the heavier convection could train across
Tennessee on Sunday morning. Will carry fuel-alternate ceilings and
mention VCSH. Afternoon convection along the synoptic cold front
should be late enough to be beyond the scope of BWG and LEX TAFs,
but will mention VCTS/CB at SDF late in the day.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flash Flood Watch through Sunday evening for KYZ027>030-034>036-
038>042-045>049-053>057-061>067-070>078-081-082.
IN...NONE.
&&
Update.........EER
Short Term.....BJS
Long Term......BJS
Aviation.......RASHazardous weather outlook, May 27, 3:25 AM CDT, 10 hours before
Hazardous Weather Outlook National Weather Service Louisville KY 425 AM EDT Sat May 27 2017 KYZ027>030-034>036-038>042-045>049-053>057-061>067-070>078-081-082- 280830- Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-Spencer- Anderson-Woodford-Fayette-Bourbon-Nelson-Washington-Mercer-Jessamine- Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Leitchfield, Elizabethtown, Shepherdsville, Louisville, Shelbyville, Frankfort, Georgetown, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 425 AM EDT Sat May 27 2017 /325 AM CDT Sat May 27 2017/ ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON THROUGH SUNDAY EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected to develop by afternoon and evening in a strongly unstable airmass. Localized damaging winds, large hail, lightning, and hydro problems are all threats. Widespread showers and thunderstorms are expected to move into the area after Midnight. Damaging winds, lightning, and heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. Areas that receive multiple rounds of rainfall could see more hydro concerns. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>026-031>033-037-043-280830- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Oldham-Trimble-Henry- Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, La Grange, Bedford, Milton, New Castle, Cynthiana, and Carlisle 425 AM EDT Sat May 27 2017 /325 AM CDT Sat May 27 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected to develop by afternoon and evening in a strongly unstable airmass. Localized damaging winds, large hail, lightning, and brief heavy rain are all threats. Widespread showers and thunderstorms are expected to move into the area after Midnight. Damaging winds, lightning, and brief heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. BJS
In the hours before
Special weather statement, May 27, 9:56 AM CDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
956 AM CDT SAT MAY 27 2017
KYZ027-061-062-271530-
Grayson-Edmonson-Butler-
956 AM CDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUTLER...SOUTH
CENTRAL GRAYSON AND EDMONSON COUNTIES...
At 955 AM CDT, a strong thunderstorm was located 9 miles east of
Morgantown, moving east at 35 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm. Hail up to nickel size was reported earlier, and other storms
could reintensify.
Locations impacted include...
Brownsville, Lee, Windyville, Roundhill, Black Gold, Broadway,
Brooklyn, Peonia, Sadler and Nash.
LAT...LON 3732 8662 3743 8619 3735 8615 3733 8616
3732 8614 3715 8607 3718 8648 3719 8650
3718 8652 3719 8661
TIME...MOT...LOC 1455Z 261DEG 29KT 3725 8651
RASLocal storm report, May 27, 10:00 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1100 AM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL MORGANTOWN 37.22N 86.70W
05/27/2017 E0.88 INCH BUTLER KY BROADCAST MEDIA
&&Special weather statement, May 27, 1:00 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
100 PM CDT SAT MAY 27 2017
KYZ027-061-062-271830-
Grayson-Edmonson-Butler-
100 PM CDT SAT MAY 27 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN BUTLER...
SOUTHERN GRAYSON AND NORTHERN EDMONSON COUNTIES...
At 1259 PM CDT, strong thunderstorms were clustered 12 miles
southwest of Leitchfield, moving east at 30 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Leitchfield, Lee, Clarkson, Caneyville, Rock Creek, Black Gold,
Peonia, Sadler, Sunfish and Huff.
LAT...LON 3739 8659 3755 8611 3735 8608 3735 8609
3734 8609 3735 8611 3734 8611 3733 8609
3733 8611 3734 8612 3735 8612 3734 8613
3735 8616 3724 8607 3720 8606 3725 8655
TIME...MOT...LOC 1759Z 255DEG 25KT 3735 8644
RASSpecial weather statement, May 27, 1:01 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
201 PM EDT SAT MAY 27 2017
INZ091-092-KYZ030-271845-
Floyd-Clark-Jefferson-
201 PM EDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CLARK...CENTRAL
FLOYD AND WEST CENTRAL JEFFERSON COUNTIES...
At 201 PM EDT, a strong thunderstorm was located near New Albany,
moving east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Louisville, Jeffersonville, New Albany, Strathmoor Village,
Strathmoor Manor, Clarksville, Sellersburg, Speed, Edwardsville and
Clark Regional Airport.
LAT...LON 3842 8574 3822 8568 3823 8596 3826 8596
3826 8597 3827 8597 3828 8599 3830 8601
TIME...MOT...LOC 1801Z 256DEG 19KT 3827 8595
AMSSpecial weather statement, May 27, 1:06 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
206 PM EDT SAT MAY 27 2017
INZ076-083-084-271845-
Crawford-Orange-Dubois-
206 PM EDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DUBOIS...
NORTHWESTERN CRAWFORD AND SOUTHWESTERN ORANGE COUNTIES...
At 206 PM EDT/106 PM CDT/, a strong thunderstorm was located 9 miles
east of Jasper, moving east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Jasper, English, French Lick, Dubois, Hillham, Celestine, Ethel,
Dubois Crossroads, Norton and Kellerville.
LAT...LON 3850 8697 3850 8696 3849 8695 3851 8693
3850 8691 3850 8687 3851 8685 3853 8683
3853 8668 3855 8668 3857 8652 3834 8646
3833 8697
TIME...MOT...LOC 1806Z 256DEG 19KT 3842 8676
AMSSpecial weather statement, May 27, 1:16 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
116 PM CDT SAT MAY 27 2017
KYZ062>064-074-076-271900-
Hart-Metcalf-Edmonson-Barren-Green-
116 PM CDT SAT MAY 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN GREEN...
HART...NORTHEASTERN BARREN...NORTHWESTERN METCALFE AND EAST CENTRAL
EDMONSON COUNTIES...
At 116 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Munfordville to 8
miles northeast of Glasgow. Movement was northeast at 25 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Munfordville, Monroe, Horse Cave, Cave City, Bonnieville, Logsdon
Valley, Node, Coral Hill, Fry and Exie.
LAT...LON 3721 8610 3735 8610 3735 8608 3734 8609
3734 8607 3737 8607 3737 8572 3715 8543
3711 8552 3709 8553 3701 8580
TIME...MOT...LOC 1816Z 241DEG 23KT 3721 8602 3709 8582
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:02 AM CDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 34 more | 23 hr |
| May 27, 9:56 AM CDT | Special Weather Statement | LMK | Edmonson | 34 min |
| May 27, 1:00 PM CDT | Special Weather Statement | LMK | Edmonson, Grayson | 30 min |
| May 27, 1:16 PM CDT | Special Weather Statement | LMK | Hart | 44 min |
| May 27, 1:33 PM CDT | Special Weather Statement | LMK | Edmonson | 12 min |
| May 27, 1:37 PM CDT | Special Weather Statement | LMK | Taylor | 38 min |
| May 27, 1:46 PM CDT | Special Weather Statement | LMK | Jefferson | 44 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 28 min |
| May 27, 2:02 PM CDT | Special Weather Statement | LMK | Marion | 43 min |
| May 27, 2:03 PM CDT | Special Weather Statement | LMK | Russell | 27 min |
| May 27, 2:15 PM CDT | Special Weather Statement | LMK | Taylor | 30 min |
| May 27, 2:27 PM CDT | Special Weather Statement | LMK | Shelby | 33 min |
| May 27, 2:32 PM CDT | Special Weather Statement | LMK | Boyle | 43 min |
| May 27, 2:37 PM CDT | Special Weather Statement | LMK | Casey, Lincoln | 38 min |
| May 27, 2:46 PM CDT | Special Weather Statement | LMK | Casey | 29 min |
| May 27, 3:00 PM CDT | Special Weather Statement | LMK | Jessamine, Mercer | 30 min |
| May 27, 3:04 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln | 26 min |
| May 27, 3:07 PM CDT | Special Weather Statement | LMK | Madison | 23 min |
| May 27, 3:12 PM CDT | Special Weather Statement | LMK | Casey, Lincoln | 33 min |
| May 27, 3:14 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 16 min |
| May 27, 3:33 PM CDT | Special Weather Statement | LMK | Nelson, Washington | 27 min |
| May 27, 3:37 PM CDT | Special Weather Statement | LMK | Clark, Madison | 23 min |
| May 27, 4:16 PM CDT | Special Weather Statement | LMK | Woodford | 29 min |
| May 27, 4:16 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 29 min |
| May 27, 4:27 PM CDT | Special Weather Statement | LMK | Hardin, Larue | 33 min |
| May 27, 4:36 PM CDT | Special Weather Statement | LMK | Fayette | 24 min |
| May 27, 4:41 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Meade | 3 hr |
| May 27, 4:43 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade | 32 min |
| May 27, 4:49 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 26 min |
| May 27, 5:20 PM CDT | Special Weather Statement | LMK | Hardin | 25 min |
| May 27, 5:36 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Marion, Taylor | 24 min |
| May 27, 5:36 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Larue | 24 min |
| May 27, 5:39 PM CDT | Special Weather Statement | LMK | Metcalfe | 36 min |
| May 27, 5:59 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Larue | 31 min |
| May 27, 6:05 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 25 min |
| May 27, 6:07 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Hancock, Ohio | 38 min |
| May 27, 6:10 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Taylor | 35 min |
| May 27, 6:16 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Hart, Taylor | 29 min |
| May 27, 6:18 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hardin, Hart, Larue | 27 min |
| May 27, 6:26 PM CDT | Flash Flood Warning | LMK | Casey, Taylor | 4 hr |
| May 27, 6:29 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 16 min |
| May 27, 6:32 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Monroe | 28 min |
| May 27, 6:35 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 25 min |
| May 27, 6:40 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 35 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln | 31 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.